Open Access System for Information Sharing

Login Library

 

Article
Cited 8 time in webofscience Cited 0 time in scopus
Metadata Downloads

Arc-transitive elementary abelian covers of the octahedron graph

Title
Arc-transitive elementary abelian covers of the octahedron graph
Authors
Kwak, JHOh, JM
Date Issued
Oct-2008
Publisher
ELSEVIER SCIENCE INC
Keywords
regular coverings; the octahedron graph; CUBIC SYMMETRIC GRAPHS; SMALL NUMBER TIMES; VOLTAGE ASSIGNMENTS; PRIME SQUARE; REGULAR MAPS; ORDER; AUTOMORPHISMS; QUOTIENTS
URI
http://oasis.postech.ac.kr/handle/2014.oak/28223
DOI
10.1016/J.LAA.2008.0
ISSN
0024-3795
Article Type
Article
Citation
LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 429, no. 8-9, page. 2180 - 2198, 2008-10
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Views & Downloads

Browse